Universal Journal of Applied Science Vol. 1(2), pp. 56 - 63
DOI: 10.13189/ujas.2013.010205
Reprint (PDF) (365Kb)


On Time-like Ruled Surfaces in Minkowski 3-space


CUMALI EKICI1, HAKAN Ozturk2,*
1 Department of Mathematics and Computer Sciences, Faculty of Science and Arts, Meselik Campus, Eskisehir Osmangazi University, 26480 Eskisehir, Turkey
2 Afyon Vocational School, Ali Cetinkaya Campus, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey

ABSTRACT

In this paper, a study of time-like ruled surfaces in Minkowski 3-space is investigated by strictly connected time-like straight line moving with Darboux’s frame along a differentiable space-like curve. By using the striction curve and the distribution parameter of time-like ruled surfaces, some theorems related to the geodesic curvature and the second fundamental form tensor are obtained.

KEYWORDS
Time-like Ruled Surface, Second Fundamental Form Tensor, Geodesic Curvature, Distribution Parameter

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] CUMALI EKICI , HAKAN Ozturk , "On Time-like Ruled Surfaces in Minkowski 3-space," Universal Journal of Applied Science, Vol. 1, No. 2, pp. 56 - 63, 2013. DOI: 10.13189/ujas.2013.010205.

(b). APA Format:
CUMALI EKICI , HAKAN Ozturk (2013). On Time-like Ruled Surfaces in Minkowski 3-space. Universal Journal of Applied Science, 1(2), 56 - 63. DOI: 10.13189/ujas.2013.010205.